首页 | 本学科首页   官方微博 | 高级检索  
     检索      

一类二阶三点边值问题的解和多解性
引用本文:崔艳.一类二阶三点边值问题的解和多解性[J].纯粹数学与应用数学,2011,27(2):213-219.
作者姓名:崔艳
作者单位:阜阳师范学院数学与计算科学学院;
摘    要:利用锥拉伸与锥压缩型Krasnosel’skii不动点定理,给出了一类非线性二阶三点边值问题解和多解的存在性定理,其中允许非线性项有一个负的下界,本文的结论表明该方程可以具有n个解和正解,从而推广和改进了已有的解的存在性的结论.

关 键 词:半正非线性  存在性  多解性

Solutions and multiple solutions of second-order three-point boundary value problems
CUI Yan.Solutions and multiple solutions of second-order three-point boundary value problems[J].Pure and Applied Mathematics,2011,27(2):213-219.
Authors:CUI Yan
Institution:CUI Yan(School of Mathematics and Computational Science,Fuyang Normal College,Fuyang 236000,China)
Abstract:In this paper,several existence results of solution and positive solution are obtained for a nonlinear second-order three-point boundary value problem where nonlinear term is allowed to have a negative lower bound.The discussion is based on the krasnosel’skii fixed point theorem of cone expansion-compression type.Our results show that the equation may possess n solutions or positive solutions.Some previous existence results are improved and generalized.
Keywords:semipositone nonlinearity  existence  multiplicity  
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号